# SDR AWXA200301072

- Difficulty date: September 9, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 19,069 hours, 7,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK INTERGRANULAR CORROSION WAS FOUND ON UPPER SURFACE OF Y1292 FLOORBEAM 3 INCHES FORWARD OF FR 68.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS.  REMOVED CORRODED Y1292 FLOORBEAM FR 68; FABRICATED A NEW REPLACEMENT FLOORBEAM; INSTALLED REPAIR PART IAW A320 SRM 53-00-14 PG 101-106 FIG 102.
